# SDR SWAA2023032003532

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,732 hours, 9,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS 500A+12 TO 500H+2 RBL 23 WL 156<[01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500E+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] REMOVED DAMAGED FCB R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500I; RBL23; WL156 PER SRM 53-00-53-2R-5 STEP 4. B. & C. AND EA M-22-153-01550.;[04] FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT; ALL REPAIR PARTS; SPLICE AND QTY (2) TAPERED FILLERS. ALL FROM BAC1496-444#7075T62 EXT. CLAD LOT#1515896-1. SPLICE LOCATED AT BS500B+12; RBL23; WL156. PER SRM 53-00-53-2R-5 STEP 4. D. THRU G. AND EA M-22-153-01550.;[05] DEBURRED AND APPLIED CHEMICAL CONVERSION COATING TO FABRICATED FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL23; WL156 PER SRM 53-00-53-2R-5 APPLIED PRIMER TO FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL232; WL156 PER SRM 53-00-53-2R-5 STEP 4. J. AND EA M-22-153-01550.COMPLETED INSTALLATION OF FCB R/H FLOOR TO SIDEWALL SUPPORT AND ALL REPAIR PARTS BS500A TO BS500I; RBL23; WL156 PER SRM 53-00-53-2R-5 STEP 4. K. THRU N.; AND EA M-22-153-01550.;[10] 'THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550'
